Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 253, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2011, 1:15 AM CDT for Coryell County, Hamilton County, Lampasas County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2011, 1:15 AM CDT (06:15 UTC)
- Expired
- May 2, 2011, 2:09 AM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Coryell County, TX, Hamilton County, TX, Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 106 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 620 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS54 KFWD 020615
SVRFWD
TXC099-193-281-020715-
/O.NEW.KFWD.SV.W.0253.110502T0615Z-110502T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
115 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
NORTH CENTRAL LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 215 AM CDT
* AT 115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 13 MILES SOUTH OF EVANT...AND MOVING NORTHEAST AT
35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EVANT AROUND 130 AM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
&&
LAT...LON 3127 9826 3176 9808 3165 9785 3169 9777
3168 9775 3171 9770 3170 9768 3118 9809
TIME...MOT...LOC 0615Z 212DEG 33KT 3130 9811
$$3 follow-up statements
602
WWUS54 KFWD 020638 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
138 AM CDT MON MAY 2 2011
TXC099-193-281-020715-
/O.CON.KFWD.SV.W.0253.000000T0000Z-110502T0715Z/
HAMILTON TX-CORYELL TX-LAMPASAS TX-
138 AM CDT MON MAY 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTH CENTRAL LAMPASAS...NORTHWESTERN CORYELL AND SOUTHEASTERN
HAMILTON COUNTIES...
AT 139 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 10 MILES EAST OF EVANT...MOVING NORTHEAST AT 40
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHERN CORYELL COUNTY AT 150 AM CDT
RURAL EASTERN HAMILTON COUNTY AT 150 AM CDT
LAT...LON 3127 9826 3176 9808 3165 9785 3169 9777
3168 9775 3171 9770 3170 9768 3118 9809
TIME...MOT...LOC 0639Z 212DEG 33KT 3149 9797
$$113 WWUS54 KFWD 020659 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 159 AM CDT MON MAY 2 2011 TXC099-193-281-020715- /O.CON.KFWD.SV.W.0253.000000T0000Z-110502T0715Z/ HAMILTON TX-CORYELL TX-LAMPASAS TX- 159 AM CDT MON MAY 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR NORTH CENTRAL LAMPASAS...WEST CENTRAL CORYELL AND SOUTH CENTRAL HAMILTON COUNTIES... AT 200 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 15 MILES SOUTH OF EVANT...MOVING NORTH AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... EVANT AROUND 215 AM CDT... LAT...LON 3127 9826 3162 9812 3150 9784 3118 9809 TIME...MOT...LOC 0700Z 202DEG 40KT 3128 9822 $$
236 WWUS54 KFWD 020709 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 209 AM CDT MON MAY 2 2011 TXC099-193-281-020720- /O.CAN.KFWD.SV.W.0253.000000T0000Z-110502T0715Z/ HAMILTON TX-CORYELL TX-LAMPASAS TX- 209 AM CDT MON MAY 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAMPASAS...WEST CENTRAL CORYELL AND SOUTH CENTRAL HAMILTON COUNTIES IS CANCELLED... AT 210 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 3127 9826 3162 9812 3150 9784 3118 9809 TIME...MOT...LOC 0710Z 202DEG 40KT 3138 9817 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:40 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 1, 11:40 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1140 PM CDT SUN MAY 1 2011 .AVIATION... LITTLE CHANGE TO PREVIOUS TRENDS ON 00Z TAF FORECAST...AS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND INTO THE MID MORNING HOURS MONDAY ACROSS MAINLY THE D/FW TERMINALS...THOUGH BROUGHT MENTION INTO WACO BY DAYBREAK OR 11Z MONDAY...AS BEST FORCING REMAINS JUST NORTH OF THAT AIRPORT. LOOK FOR MVFR CONDITIONS TO GO IFR OCCASIONALLY ON BOTH VSBY AND CIGS WITH RAINS AFTER 09Z OR 4 AM AT D/FW TERMINALS...WITH IFR CIGS OCCURRING AT WACO BY 11Z. AFTER 18Z/MIDDAY MONDAY...MAIN UPPER ENERGY FINALLY BEGINS ACCELERATING EAST ACROSS OK/KS/N TX WITH A GRADUAL IMPROVEMENT TO LOW MVFR AND JUST OCCASIONAL LIGHT RAIN AFTERWARD...WITH AN IMPROVEMENT TO HIGH MVFR/025 FT AFTER 00Z OR 7 PM MON EVENING. NORTH FLOW AROUND 10 KTS UNTIL MID MORNING MONDAY...THEN AROUND 15 KTS WITH OCCASIONAL GUST TO 20 KTS DURING THE AFTERNOON...BECOMING NW 7-10 KTS TUES EVENING. CONFIDENCE RELATIVELY HIGH THROUGH MID MORNING MONDAY...THEN JUST MODERATE AFTERWARD ON TRENDS AS ANY SLOWING OR SPEEDING UP OF THE UPPER DISTURBANCE COULD RESULT IN CHANGES IN FUTURE FORECASTS. 05/ && .UPDATE... RADAR CONTINUES TO SHOW CONVECTION DEVELOPING OVER THE SOUTHWESTERN COUNTIES AND SPREADING NORTHEAST WITH STRONGER SHOWERS AND THUNDERSTORMS FROM THE METROPLEX TO SHERMAN...BONHAM AND PARIS. THIS CONVEYOR BELT IS EXPECTED TO PERSIST OVERNIGHT AND MAY TILT A LITTLE MORE WEST TO EAST IN THE LATE NIGHT HOURS. ADDITIONAL DEVELOPMENT TO OUR SOUTHWEST CONTINUES TO BE INDICATED BY MOST DETERMINISTIC MODELS AS THE UPPER LOW BEGINS TO MOVE EAST. HAVE ADJUSTED POPS TO MATCH CURRENT AND EXPECTED TRENDS OVERNIGHT. ECHO TRAINING MAY CAUSE SOME FLOODING PROBLEMS LATER TONIGHT AND MONDAY MORNING. THE COLD FRONT HAS MOVED SOUTH OUT OF THE CWA WITH TEMPERATURES HOVERING IN THE 40S. LOOKS LIKELY NEW RECORD LOW TEMPERATURE FOR MAY 2TH WILL BE SET AT DFW BY DAYBREAK. CURRENT RECORD IS 44 DEGREES IN 1974. 75 && .PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 1 2011/ A COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS LATE THIS AFTERNOON. THERE WILL STILL BE A SMALL THREAT OF SUPERCELL STORMS ALONG AND AHEAD OF THE BOUNDARY OVER THE SOUTHEAST COUNTIES UNTIL THE FRONT PASSES. WE WILL LEAVE THE TORNADO WATCH IN PLACE BUT WILL CANCEL IT AFTER THE FRONT MOVES SOUTH OF THE REGION. ELEVATED SHOWERS AND THUNDERSTORMS WILL BE ONGOING THROUGH THE EVENING AND SHOULD EVEN INCREASE IN COVERAGE OVERNIGHT AS LARGE SCALE LIFT FROM AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM INCREASES AND ISENTROPIC LIFT ALSO INCREASES. THERE WILL BE A THREAT OF SEVERE THUNDERSTORMS OVERNIGHT WITH HAIL BEING THE PRIMARY HAZARD. MOISTURE WILL CONTINUE TO BE LIFTED OVER THE COLD FRONT ON MONDAY AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE LIKELY. RAIN AND THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT AS THE UPPER LEVEL TROUGH AXIS MOVES EAST OF THE REGION AND SUBSIDENCE INCREASES. THERE WILL BE A THREAT OF LOCALLY HEAVY RAINFALL TONIGHT THROUGH MONDAY...ESPECIALLY IN THE NORTHEAST ZONES. HOWEVER...SINCE RAINFALL AMOUNTS THROUGH THIS AFTERNOON HAVE BEEN LIGHT IN THE NORTHEAST...THE THREAT OF FLASH FLOODING HAS DECREASED WITH THIS EVENT. THEREFORE...NO FLOOD/FLASH FLOOD WATCH WILL BE NECESSARY. THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE RAIN FREE AND RELATIVELY QUIET WITH DRY WEST TO NORTHWEST FLOW ALOFT AND A SLOW RETURN OF LOW LEVEL MOISTURE. THE LOW LEVELS OF THE ATMOSPHERE WILL MOISTEN UP LATE IN THE WEEKEND AS A LOW PRESSURE SYSTEM DEEPENS IN THE WEST. IT APPEARS THAT MOST OF THE ENERGY WITH THIS SYSTEM WILL STAY NORTH OF THE FORECAST AREA BUT SOME LOW THUNDERSTORM CHANCES MAY RETURN ON SUNDAY AS A COLD FRONT APPROACHES FROM THE NORTH. FOR NOW WILL ONLY INCLUDE 10 PERCENT POPS AS THE TIMING OF THE FRONT IS STILL VERY UNCERTAIN. TEMPERATURES TONIGHT THROUGH TUESDAY MORNING WILL BE VERY COOL WITH LOWS TONIGHT AND MONDAY NIGHT IN THE 40S...EXCEPT FOR SOME 30S IN THE NORTH AND WEST. IT DOES NOT LOOK LIKE A FREEZE WILL OCCUR BUT A FEW SPOTS BY REACH THE MID 30S...ESPECIALLY EARLY TUESDAY MORNING. HIGHS MONDAY WILL BE MAINLY IN THE 40S AND 50S. A WARMING TREND IS EXPECTED TUESDAY AFTERNOON THROUGH THE REMAINDER OF THE WEEK AS CLOUDS CLEAR AND SOUTHERLY WINDS RETURN. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 43 53 43 69 49 / 80 80 40 5 0 WACO, TX 44 58 43 68 45 / 70 70 40 5 0 PARIS, TX 43 51 43 64 44 / 80 80 50 5 0 DENTON, TX 40 51 40 70 44 / 80 70 30 5 0 MCKINNEY, TX 43 53 38 67 42 / 80 80 40 5 0 DALLAS, TX 43 54 44 67 50 / 80 80 40 5 0 TERRELL, TX 44 53 43 66 45 / 70 80 50 5 0 CORSICANA, TX 45 56 44 66 47 / 60 70 50 5 0 TEMPLE, TX 46 57 42 68 44 / 60 60 40 5 0 MINERAL WELLS, TX 42 51 37 68 42 / 80 70 20 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/75
Hazardous weather outlook, May 1, 7:25 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 725 PM CDT SUN MAY 1 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 725 PM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THE OVERNIGHT HOURS...MAINLY SOUTHEAST OF A CISCO...MINERAL WELLS... GAINESVILLE LINE. SOME STORMS MAY BECOME MARGINALLY SEVERE WITH HAIL...FREQUENT LIGHTNING...AND LOCALIZED HEAVIER RAINFALL THE MAIN HAZARDS. THE HEAVIER RAINS MAY RESULT IN STREET FLOODING AND RISES ON SMALLER TRIBUTARIES OVERNIGHT...ALONG WITH LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY MORNING. IT WILL BE LESS FAVORABLE FOR SEVERE STORMS DUE TO MORE STABLE CONDITIONS. HOWEVER...LOCALLY HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR HAIL REPORTS ACROSS THE MAJORITY OF NORTH TEXAS. 05/
In the hours before
Local storm report, May 2, 12:29 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL ARLINGTON 32.73N 97.12W
05/02/2011 E1.00 INCH TARRANT TX SELECT
IN ARLINGTONLocal storm report, May 2, 12:30 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1230 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HAIL 2 S ARLINGTON 32.70N 97.12W
05/02/2011 E1.75 INCH TARRANT TX BROADCAST MEDIA
HAIL WAS APPROACHING GOLFBALL SIZE AT THE INTERSECTION
OF 157 AND SUBLETT RD.Local storm report, May 2, 12:39 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1239 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM HAIL ARLINGTON 32.73N 97.12W
05/02/2011 E1.00 INCH TARRANT TX PUBLICLocal storm report, May 2, 12:43 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM HAIL ARLINGTON 32.73N 97.12W
05/02/2011 E1.25 INCH TARRANT TX PUBLICLocal storm report, May 2, 12:53 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM HAIL CISCO 32.38N 98.97W
05/02/2011 E1.75 INCH EASTLAND TX LAW ENFORCEMENTLocal storm report, May 2, 12:55 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 1 W LINGLEVILLE 32.25N 98.39W
05/02/2011 E1.50 INCH ERATH TX LAW ENFORCEMENTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:03 PM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 1, 10:08 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| May 1, 10:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| May 1, 10:36 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 54 min |
| May 1, 10:39 PM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 1, 10:43 PM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 1, 11:02 PM CDT | Special Weather Statement | FWD | Collin | 58 min |
| May 1, 11:24 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 66 min |
| May 2, 12:04 AM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| May 2, 12:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| May 2, 12:15 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 60 min |
| May 2, 12:23 AM CDT | Special Weather Statement | FWD | Hamilton | 22 min |
| May 2, 12:27 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 47 min |
| May 2, 12:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 43 min |
| May 2, 12:35 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 55 min |
| May 2, 12:42 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 48 min |
| May 2, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 20 min |
| May 2, 1:03 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 57 min |
| May 2, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 64 min |
| May 2, 1:22 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 53 min |
| May 2, 1:30 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| May 2, 1:36 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hood, Somervell | 54 min |
| May 2, 1:47 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Lampasas, Mills | 58 min |
| May 2, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Rockwall | 67 min |
| May 2, 2:06 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Tarrant, Wise | 54 min |
| May 2, 2:27 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 33 min |
| May 2, 3:28 AM CDT | Special Weather Statement | FWD | Bosque | 32 min |
| May 2, 3:55 AM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| May 2, 4:02 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| May 2, 4:32 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 5:02 AM CDT | Special Weather Statement | FWD | Coryell | 28 min |
| May 2, 5:47 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 7:45 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| May 2, 9:20 AM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 3 hr |
| May 2, 12:14 PM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 2 hr |
| May 2, 12:40 PM CDT | River Flood Warning | FWD | Collin | 26 hr |
| May 2, 2:17 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Delta, Denton, Fannin, Grayson and 5 more | 4 hr |
| May 2, 3:15 PM CDT | River Flood Warning | FWD | Dallas | 29 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.